Lancaster EPrints

Single-commodity network design with random edge capacities

Thapalia, Biju K and Crainic, Teodor G and Kaut, Michal and Wallace, S W (2012) Single-commodity network design with random edge capacities. European Journal of Operational Research, 220 (2). pp. 394-403. ISSN 0377-2217

Full text not available from this repository.

Abstract

This paper examines the single-commodity network design problem with stochastic edge capacities. We characterize the structures of the optimal designs and compare with the deterministic counterparts. We do this primarily to understand what constitutes robust network designs, but hope that the results can be used also to develop better heuristics than those available today.

Item Type: Article
Journal or Publication Title: European Journal of Operational Research
Uncontrolled Keywords: Single-commodity network design ; Survivable networks ; Edge failure ; Correlations ; Robustness
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Management Science
ID Code: 52448
Deposited By: ep_importer_pure
Deposited On: 03 Feb 2012 15:02
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/52448

Actions (login required)

View Item